MathSciNet Relay Station
MathSciNet bibliographic data
MR1264527 (94m:35311) 35R30 (35P25 76Q05)
McLaughlin, Joyce R.; Polyakov, P. L. On the uniqueness of a spherically symmetric speed of sound from transmission eigenvalues. J. Differential Equations 107 (1994), no. 2, 351–382.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement